STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT NO 3 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531-G-309-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: triathlon p/a cr beaded #3l; cat# 5517f301; lot# esuyu, tritanium bplate triathlon s3; cat# 5536b300; lot# ctd102553, tritanium patella-asymmetric; cat# 5552-l-350; lot# ujmp1.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Explanted a cementless triathlon left knee originally done on (b)(6) 2023 and then i&d on (b)(6) 2023 due to infection.He placed a static spacer.